# SDR QXEA200400538

- Difficulty date: July 18, 2004
- Submitted: July 22, 2004
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 14,458 hours, 20,644 cycles
- Engine: Pwa PW123
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY FORWARD SMOKE DETECTOR WIRES ARE BROKEN.  REMOVED AND REPLACED WIRE 2612-1J3.  OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
